# SDR P5CA2019121190226

- Difficulty date: December 7, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,323 hours, 4,505 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Packing
- Part number: J221P904
- Part serial: NSN
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL SEEPING FROM ENG #2 FUEL FILTER DIFFERENTIAL SWITCH JAM NUT.( REPLACED PACKING OF THE FUEL FILTER DIFFERENTIAL PX SW ON ENG 2, AND CHECKED NO LEAK FOUND IAW AMM 73-34-01. )
